About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 719192, 11 pages
http://dx.doi.org/10.1155/2012/719192
Research Article

Nontrivial Solution of Fractional Differential System Involving Riemann-Stieltjes Integral Condition

Cisco School of Informatics, Guangdong University of Foreign Studies, Guangzhou 510006, China

Received 14 September 2012; Accepted 25 October 2012

Academic Editor: Xinguang Zhang

Copyright © 2012 Ge-Feng Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ge-Feng Yang, “Nontrivial Solution of Fractional Differential System Involving Riemann-Stieltjes Integral Condition,” Abstract and Applied Analysis, vol. 2012, Article ID 719192, 11 pages, 2012. doi:10.1155/2012/719192